# SDR SWAA2023060956839

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 66,363 hours, 39,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12ABC EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED LH LOWER ROW 12ABC EMERGENCY LIGHT BATTERY PACK AND CHARGER PER AMM 33-51-06. OPS CHECK GOOD.
